MAUDE Adverse Event Report: ARTHREX, INC. 3.0X130MM FIBULA NAIL, RIGHT; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

ARTHREX, INC. 3.0X130MM FIBULA NAIL, RIGHT; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 3.0X130MM FIBULA NAIL, RIGHT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported per the sales rep during an ankle fracture procedure the doctor did not ream down to the recommended depth and during insertion the tip of the nail broke.All was retrieved.The surgeon reamed further and implanted another longer nail and there was no further issues.The patient is fine to date.

Brand Name
3.0X130MM FIBULA NAIL, RIGHT
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12196423
Report Number1220246-2021-03400
Device Sequence Number20144831
Product Code HSB
UDI-Device Identifier00888867295216
UDI-Public00888867295216
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K173656
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number3.0X130MM FIBULA NAIL, RIGHT
Device Catalogue NumberAR-8973R-30-130
Device Lot Number11944382
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2021
Initial Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1